# SDR 2005FA0000367

- Difficulty date: November 29, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N7892N
- Make and model: Cessna R172E
- Aircraft serial: R1720283
- Engine: Cont IO360D
- Propeller: Mcauly 1P235*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE FLAPS WERE BEING RETRACTED, THE LT IB FLAP ATTACH BRACKET CAUGHT ON THE WING COVE PANEL SUPPORT.  THIS CAUSED SUBSTANTIAL DAMAGE TO THE COVE PANEL SUPPORT AS WELL AS THE ATTACH BRACKET.  CAUSE WAS DETERMINED TO BE WORN FLAP TRACKS.  THE FLAP TRACKS AND ROLLERS WERE REPLACED WITH NEW PARTS AND THE LT FLAP WAS REPLACED WITH A SERVICEABLE ASSY DUE TO LACK OF PART AT THE MFG FOR REPAIR.  SINCE MFG DOES NOT HAVE LIMITATIONS ON THEIR FLAP TRACKS, SUGGEST THAT THEY BE REMOVED AND REPLACED AT 5,000 HOUR INTERVALS. (K)
